# SDR HEEA0011027

- Difficulty date: September 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8765J
- Make and model: Bolkms BK117A3
- Aircraft serial: 7054
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 117150061
- Condition: Defective
- Location: M/R
- Part time: 2,341 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BONDING BRAID BROKEN NEAR THE INBOARD END OF THE ABRASION STRIP.
